# SDR 06FDEA1101

- Difficulty date: March 15, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED ON RIGHT HAND AFT PIT CROSSBEAM AT FR 64 TO FR 64, FS 3461 TO FS 3461 AND -Y 117.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPLACED PER SRM 51-40-21 AND 51-72-10  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
